- Open Access
Bilinear Calderón-Zygmund operators of type on non-homogeneous space
© Zheng et al.; licensee Springer. 2014
- Received: 31 October 2013
- Accepted: 26 February 2014
- Published: 12 March 2014
Let be a geometrically doubling metric spaces and the measure μ satisfy the upper doubling condition. The aim of this paper, under this assumption, is to study the boundedness of the bilinear Calderón-Zygmund operator of type . As an application, we obtain the Morrey boundedness properties of the bilinear operator.
MSC:42B20, 42B25, 42B35.
- Calderón-Zygmund operators
- upper doubling measures
- Morrey space
where μ is a Borel measure, denotes the ball with center x and radius . A metric space equipped with such a measure μ is called a space of homogeneous type. It is well known that the measure doubling condition in the analysis on spaces of homogeneous type is a key assumption, such as that Euclidean spaces with weighted measures satisfy the doubling property (1.1).
where is a positive constant, d is a dimension of the underlying spaces, , . Such a measure does not satisfy the doubling condition. For example, Tolsa  established Calderón-Zygmund theory for a nondoubling measure and introduced the RBMO spaces, a variant of the space BMO, and he proved that Calderón-Zygmund operators are bounded from into . Nazarov et al.  showed that if T is a Calderón-Zygmund operator bounded on , then T is bounded on for all and from into .
Recently, Hytönen  gave a new class of metric measures spaces (instead of ), which are called non-homogeneous spaces, the measure μ satisfies the upper doubling condition (see definition 1.3). The new class of metric measures spaces are sufficiently general to include in a natural way both the space of homogeneous type and a metric space with the mild volume growth condition.
Anh and Doung  established the boundedness of Calderón-Zygmund operator on various function spaces on and they extended the work of Tolsa on the non-homogeneous spaces to a more general non-homogeneous spaces .
Meanwhile, multilinear Calderón-Zygmund theory has been studied by many researchers. The theory was introduced by Coifman and Meyer  in 1975 and it was further investigated by Grafakos and Torres . Chen and Fan [7, 8] obtained some estimates for the bilinear singular integral. Xu  obtained the boundedness of a multilinear Calderón-Zygmund operator on , .
Yabuta  introduced a generalized operator: a Calderón-Zygmund operator of type , which generalizes the classical Calderón-Zygmund operator. Maldonado and Naibo  developed a theory of the bilinear Calderón-Zygmund operator of type (see Definition 1.4) and extended some results of Yabuta.
Theorem A 
Consider , and let T be a bilinear Calderón-Zygmund operator of type in . If and such that , then T can be extended to a bounded operator from into , where or should be replaced by if or , respectively.
In this paper, we study the boundedness of a bilinear Calderón-Zygmund operator of type on a non-homogeneous metric space, where we only assume . And we also note that the condition of kernel (1.5) is more general than the size condition defined by Hu . So this is a new result, which generalizes some works of Maldonado and Naibo  and Anh and Doung  on . As an application, we investigate the boundedness of the bilinear Calderón-Zygmund operator of type over a Morrey space on .
Before stating our main results, we fix some notations and define some terminologies. Throughout this paper, a ball Q denotes which is equipped with a fixed center and radius . The center and radius of Q are denoted by and . For and , the notation stands for the concentric dilation of Q. For notational convenience, we will occasionally write . The following notions of geometrically doubling and upper doubling measures μ are originally from Hytönen .
We finally observe that in the sequel the letter C will be used to denote various constants which do not depend on the functions.
Definition 1.1 A metric space is called geometrically doubling if there exists a number such that any open ball can be covered by at most N balls .
is geometrically doubling.
For any , any ball can be covered by at most balls .
For every , any ball can contain at most centers of disjoint balls .
There exists such that any ball can contain at most M centers of disjoint balls .
For any fixed , is increasing.
The inequality holds for all , .
for all , and .
Remark 1 If we take the dominating function to be , then the measure doubling is a special case of upper doubling. On the other hand, a Radon measure μ as in (1.2) on is also an upper doubling measure by taking the dominating function .
In this paper, we assume that is a geometrically doubling metric spaces and the measure μ is an upper doubling measure. And we denote by for brevity.
A new example of operators with kernel satisfying (1.3) and (1.4) is called Bergman-type operator; it appeared in .
Now we define bilinear Calderón-Zygmund kernel of type and the corresponding bilinear Calderón-Zygmund operators.
for all , and .
for some () and , then is said to be a bilinear Calderón-Zygmund operator of type .
Note that for all , and . When , , the linear Calderón-Zygmund operator of type is the Calderón-Zygmund operator defined by Anh and Doung , so our results are more general.
the constant C depends only on , , p.
Next, we give the boundedness of the bilinear Calderón-Zygmund operator of type over Morrey space on (for the Morrey space see Definition 3.1).
where and , .
Before we prove Theorem 1.5, we need some notations and lemmas.
For , a ball is said to be -doubling if .
Lemma 2.2 
- (1)If are balls in , then
If are of compatible size, then .
If are non--doubling balls (), then .
In what follows, unless α, β are specified otherwise, by a doubling ball we mean a -doubling with a fixed number , where n can be viewed as a geometric dimension of the spaces.
for any two doubling balls . The minimal constant is the norm of f, and it will be denoted by .
which is introduced by Lerner  when μ is Lebesgue measure and . It obvious that the operator is strictly controlled by the 2-fold product of .
we denote . By the Lebesgue differential theorem, it is easy to see that for any and μ-a.e. .
The proof of Lemma 2.3 needs a slight modification of the proof of Theorem 4.2 in , so we omit the details.
for any and for every .
We will use the same methods several times.
Combining all the estimates for with , we get (2.9).
Since we proved (2.8) and (2.9), (2.7) holds obviously. □
Now we give the proof of Theorem 1.5.
We recall the definition of the Morrey space with non-doubling measure.
As is easily seen, the space is a Banach space with its norm. The Morrey space norm reflects local regularity of f more precisely than the Lebesgue space norm. It is easy to see from Hölder’s inequality that whenever . Moreover, the definition of the spaces is independent of the constant , and the norms for different choice of are equivalent, see [15–18] for details. We will denote by .
For the proof of Theorem 1.6, we need some lemmas.
Lemma 3.2 
Now we are ready to give the proof of Theorem 1.6.
The research was partially supported by the National Nature Science Foundation of China under grant #11271330 and #11171306 and partially sponsored by the Science Foundation of Zhejiang Province of China under grant #Y604563 and the Education Foundation of Zhejiang Province under grant #Y201225707. Thanks are also given to the anonymous referees for careful reading and suggestions.
- Tolsa X:BMO, and Calderón-Zygmund operators for non doubling measures. Math. Ann. 2001, 319: 89-149. 10.1007/PL00004432MathSciNetView ArticleMATHGoogle Scholar
- Nazarov F, Treil S, Volberg A: The Tb-theorem on non-homogeneous spaces. Acta Math. 2003,190(2):151-239. 10.1007/BF02392690MathSciNetView ArticleMATHGoogle Scholar
- Hytönen T: A framework for non-homogeneous analysis on metric spaces, and the RBMO spaces of Tolsa. Publ. Math. 2010,54(2):485-504.View ArticleMathSciNetMATHGoogle Scholar
- Anh BT, Duong XT: Hardy spaces, regularized BMO spaces and the boundedness of Calderón-Zygmund operators on non-homogeneous spaces. J. Geom. Anal. 2013, 23: 895-932. 10.1007/s12220-011-9268-yMathSciNetView ArticleMATHGoogle Scholar
- Coifman RR, Meyer Y: On commutators of singular integrals and bilinear singular integrals. Trans. Am. Math. Soc. 1975, 212: 315-331.MathSciNetView ArticleMATHGoogle Scholar
- Grafakos L, Torres R: Multilinear Calderón-Zygmund theory. Adv. Math. 2002, 165: 124-164. 10.1006/aima.2001.2028MathSciNetView ArticleMATHGoogle Scholar
- Chen JC, Fan DS: A bilinear estimate. J. Korean Math. Soc. 2009, 46: 609-622. 10.4134/JKMS.2009.46.3.609MathSciNetView ArticleMATHGoogle Scholar
- Chen JC, Fan DS: Rough bilinear fractional integrals with variable kernels. Front. Math. China 2010,5(3):369-378. 10.1007/s11464-010-0061-1MathSciNetView ArticleMATHGoogle Scholar
- Xu JS: Boundedness of multilinear singular integrals for non-doubling measure. J. Math. Anal. Appl. 2007, 327: 471-480. 10.1016/j.jmaa.2006.04.049MathSciNetView ArticleMATHGoogle Scholar
- Yabuta K: Generalization of Calderón-Zygmund operators. Stud. Math. 1985, 82: 17-31.MathSciNetMATHGoogle Scholar
- Maldonado D, Naibo V: Weighted norm inequalities for paraproducts and bilinear pseudodifferential operators with mild regularity. J. Fourier Anal. Appl. 2009, 15: 218-261. 10.1007/s00041-008-9029-xMathSciNetView ArticleMATHGoogle Scholar
- Hu GE, Meng Y, Yang DC: Weighted norm inequalities for multilinear Calderón-Zygmund operators on non-homogeneous metric measure spaces. Forum Math. 2012. 10.1515/forum-2011-0042Google Scholar
- Volberg A, Wick BD: Bergman-type singular operators and the characterization of Carleson measures for Besov-Sobolev spaces on the complex ball. Am. J. Math. 2012,134(4):949-992. 10.1353/ajm.2012.0028MathSciNetView ArticleMATHGoogle Scholar
- Lerner AK, Ombrosi S, Perez C, Torres RH, Trujillo-Gonzalez R: New maximal functions and multiple weights for the multilinear Calderón-Zygmund theory. Adv. Math. 2009, 220: 1222-1264. 10.1016/j.aim.2008.10.014MathSciNetView ArticleMATHGoogle Scholar
- Sawano Y, Tanaka H: Morrey spaces for non-doubling measures. Acta Math. Sin. 2005, 21: 1535-1544. 10.1007/s10114-005-0660-zMathSciNetView ArticleMATHGoogle Scholar
- Sawano Y, Tanaka H: Sharp maximal inequality and commutators on Morrey spaces with non-doubling measures. Taiwan. J. Math. 2007,11(4):1091-1112.MathSciNetMATHGoogle Scholar
- Tao XX, Zheng TT: Multilinear commutators of fractional integrals over Morrey spaces with non-doubling measures. Nonlinear Differ. Equ. Appl. 2011,18(3):287-308. 10.1007/s00030-010-0096-8MathSciNetView ArticleMATHGoogle Scholar
- Shi YL, Tao XX, Zheng TT: Multilinear Riesz potential on Morrey-Herz spaces with nondoubling measures. J. Inequal. Appl. 2010. 10.1155/2010/731016Google Scholar
- Hytönen T, Liu SL, Yang DC, Yang DY: Boundedness of Calderón-Zygmund operators on non-homogeneous metric measure spaces. Can. J. Math. 2012,64(4):892-923. 10.4153/CJM-2011-065-2View ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly credited.